# SDR HEEA080439

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- Aircraft time: 2,162 hours
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Computer
- Part number: 065001580102
- Part serial: 1048
- Condition: Damaged
- Location: Auto Pilot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PROBLEM TO BE IN THE "FORCE TRIM CB ON" LOGIC.  PREFLIGHT TEST IS NORMAL HOWEVER AUTOPILOT WILL NOT ENGAGE.  ENTERED DIAGNOSTIC MODE AND INTO THE DISCRETE I/O SCREEN.  FOUND BIT NR 13 OF PORT 1 IN THE DISCRETE INPUTS TO BE "1" WITH THE FORCE TRIM CB IN. CYLCED THE CB REPEATEDLY AND THE INPUT RESPONSE WAS INTERMITTENT.  CHECKED FOR PROPER VOLTAGE AND GENERAL CONDITION OF PIN 56 IN RACK CONNECTOR 9A1P2 AND CHECKED OK.
